# SDR MAL2008F00023

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 284 hours, 192 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR EXTENSION FAILED ON APPROACH TO DTW.  PERFORMED EMERGENCY LANDING GEAR EXTENSION AND LANDED IN DTW.  (S)
